# SDR AALA201711179006

- Difficulty date: November 16, 2017
- Submitted: November 17, 2017
- Operation: Air carrier
- Aircraft: N150UW
- Make and model: Airbus A321-211
- Aircraft serial: 5504
- Aircraft time: 15,746 hours, 6,415 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Girt Bar
- Part number: D5211029001299
- Condition: Obstructed
- Location: L1 Door Slide
- Stage of operation: TX
- How discovered: O
- Nature of condition: C
- Precautionary procedure: O

## Discrepancy

L1 DOOR SLIDE WILL NOT ARM. REMOVED DEBRIS FROM GIRT BAR. OPS CHECKED OK.
